Journal of Symbolic Logic

NP search problems in low fragments of bounded arithmetic

Jan Krajíček, Alan Skelley, and Neil Thapen

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give combinatorial and computational characterizations of the NP search problems definable in the bounded arithmetic theories T$^2_2$ T$^3_2$.

Article information

Source
J. Symbolic Logic Volume 72, Issue 2 (2007), 649-672.

Dates
First available in Project Euclid: 30 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1185803628

Digital Object Identifier
doi:10.2178/jsl/1185803628

Mathematical Reviews number (MathSciNet)
MR2320295

Zentralblatt MATH identifier
1118.03051

Citation

Krajíček, Jan; Skelley, Alan; Thapen, Neil. NP search problems in low fragments of bounded arithmetic. J. Symbolic Logic 72 (2007), no. 2, 649--672. doi:10.2178/jsl/1185803628. https://projecteuclid.org/euclid.jsl/1185803628.


Export citation